# SDR ASOA2015091413762

- Difficulty date: September 14, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 30,592 hours, 28,235 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE INDICATION AFTER TAKEOFF.  LEFT MAIN GEAR INDICATED UNSAFE.  ACFT  RETURNED TO DEPARTURE AFTER T/O, EMERGENCY ACTIONS: LANDING GEAR RETRACTION SYSTEM.  COMPLIED WITH VISUAL INSPECTION OF LT MLG  AND UPLOCK ASSY IAW AMM 32-32-05. COMPLIED WITH FUNCTIONAL CHECK OF THE LANDING GEAR EXT/RET/ SYSTEM IAW AMM 32-32-00. OPS CHECK GOOD.
